Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
---|---|---|---|---|---|---|
2015 | A uniform framework for rough approximations based on generalized quantifiers | T.F. Fan; C.J. Liau; D.R. Liu | Transactions on Rough Sets XIX, 1-16 | |||
2013 | Variable consistency and variable precision models for dominance-based fuzzy rough set analysis of possibilistic information systems | T.F. Fan; C.J. Liau; D.R. Liu | International Journal of General Systems 42(6), 659-686 |